Ernest Fontich Julia

Catedràtic d'Universitat

ORCID: 0000-0002-2415-9310
Àrea de coneixement : Matemàtica Aplicada

Grup de Sistemes Dinàmics UB

Informació de contacte
Departament de Matemàtiques i Informàtica
Gran Via de les Corts Catalanes, 585.
934021629
fontich(a)ub.edu

Formació acadèmica

Física . Universidad de Barcelona . 07/1978 . (Diplomatura / Llicenciatura / Grau)
Grado en Física . Universidad de Barcelona . 02/1983 . (Diplomatura / Llicenciatura / Grau)
Matemáticas . Universidad de Barcelona . 12/1985 . (Doctorat )

Publicacions rellevants (publicacions en revistes i altres publicacions - últims 10 anys)

Bonckaert, P.; Carletti, T.; Fontich, E. (2009). On dynamical systems close to a product of m rotations. Discrete and Continuous Dynamical Systems-Series A, 24(2), pp. 349 - 366 . ISSN: 1078-0947
Fontich, E.; de la Llave, R.; Sire, Y. (2009). Construction of invariant whiskered tori by a parameterization method. I. Maps and flows in finite dimensions. Journal of Differential Equations, 246(8), pp. 3136 - 3213 . ISSN: 0022-0396
Fontich, E., De la Llave, R., Martin, P. (2011). Dynamical systems on lattices with decaying interaction II: hyperbolic sets and their invariant manifolds. Journal of Differential Equations, 250, pp. 2887 - 2926 . ISSN: 0022-0396
Baldomá, I.; Fontich, E.; Guardia, M.; Seara, T.M. (2012). Exponentially small splitting of separatrices beyond Melnikov analysis: rigorous results. Journal of Differential Equations, 253 (12), pp. 3304 - 3439 . ISSN: 0022-0396
Fontich, E.; De la Llave, R.; Martin, P. (2011). Dynamical systems on lattices with decaying interaction I: a functional analysis framework. Journal of Differential Equations, 250(6), pp. 2838 - 2886 . ISSN: 0022-0396
Fontich, Ernest; de la Llave, Rafael; Sire, Yannick (2015). Construction of invariant whiskered tori by a parameterization method. Part II: Quasi-periodic and almost periodic breathers in coupled map lattices. Journal of Differential Equations, 259(6), pp. 2180 - 2279 . ISSN: 0022-0396
Guillamon, Antoni; Fontich, Ernest; Sardanyés, Josep (2015). Bifurcations analysis of oscillating hypercycles. Journal of Theoretical Biology, 387, pp. 23 - 30 . ISSN: 0022-5193
Sardanyés, J.; Lázaro, J.T.; Guillamon, A.; Fontich, E. (2017). Full analysis of small hypercycles with short-circuits in prebiotic evolution. Physica D, 347, pp. 90 - 108 . https://doi.org/10.1016/j.physd.2016.12.004 . ISSN: 0167-2789